... doctor indicated that in effect she did have a high count of bacteria in her urine and gave her an antibiotic through her vein. When released from the ER the doctor prescribe Levaquin 250mg for 10 days (once a day). I have noticed that since then she is excessively tired, has shortness of breathe, seems to be depressed, lacks appetite, excessive thirst, complains about stomach gas and very itchy all over her body. She has been using Levaquin for 4 days now. Should we stop the treatment? What do you recommend?
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 1 answer
I am 51 years old & have suffered recurrent bladder infections for the past four years - any advice?
Posted 24 Nov 2011 • 1 answer
How much/long to take Clindamycin with staph infection that was already treated with 2 other antib.?
Posted 29 Aug 2012 • 1 answer
Posted 1 Feb 2015 • 3 answers
Posted 22 May 2016 • 1 answer